# SDR ASAA2023072644273

- Difficulty date: July 26, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 61,413 hours, 18,281 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH015571
- Condition: Faulted
- Location: #1 Engine
- Part time: 13,045 hours, 3,930 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEN #1 DRIVE LIGHT/DISCONNECT. GROUNDED - YES. WHILE ACCOMPLISHING B737-800 IFIM TASK 24-11 TASK 801 GEN 1 DRIVE LIGHT ILLUMINATED, FOUND FUEL CONTAMINATON IN IDG. REMOVED AND REPLACED IDG ON #1 ENG IAW B737-800 AMM 24-11-11-000-801/400-801. REMOVED AND REPLACED IDG OIL COOLER ON NO 1 ENG UP TO SERVICING IDG AND POWERPLANT TEST REF TABLE (TASK 71-00-00-800-811-F00). OPS AND LEAK CHECK GOOD. PERFORMED IDG OIL COOLER LEAK TEST REF AMM 71-00-00-800-811-F00. LEAK TEST GOOD PERFORMED IDG OIL FLUSH/ OIL CHANGE REF AMM 12-13-21. LEAK CHECK GOOD, NO OIL CONTAMINATION NOTED.
